# SDR NWAA 091323262

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 31,938 hours, 14,521 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Check Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM MESSAGE "HYD Y RSVR LO LVL" APPEARED DURING DESCENT.  HYDRAULIC SYSTEM ECAM PAGE INDICATED YELLOW HYDRAULIC RESERVOIR QUANTITY WAS EMPTY.  PERFORMED COM PROCEDURE, WITH APPROACH AND LANDING UNEVENTFUL. REPLACED O-RING FOR CHECK VALVE ON THE YELLOW HP MANIFOLD, LEAK CHECKS OK.
